# SDR USAA950325

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1463
- Part time: 37,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 INSPECTION, FOUND CRACK .75 INCH LONG AT STATION 1463 CANTED FRAME WEB.  CUT OUT DAMAGED SECTION OF WEB AND MANUFACTURED NEW WEB PER USAIR EA 27544.  (W)
